MathSciNet Relay Station
MathSciNet bibliographic data
MR1674025 (2000b:92006) 92C20 (34K99 35Q80 92C05)
Chen, Xinfu; Hastings, Stuart P. Pulse waves for a semi-discrete Morris-Lecar type model. J. Math. Biol. 38 (1999), no. 1, 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement